# SDR 07FDEA00378

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Dented
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON RT MAIN LANDING GEAR DOOR.  REPAIR WAS PERFORMED IAW RAS 048387/0082006 ISSUE: A, APPROVED BY EA 6-5281-103396.
